Posted by Tina
on September 16, 1999 at 01:35:18:
In Reply to: Lortab addiction posted by Desperate for Help!!! on September 13, 1999 at 14:07:06:
It really depends on how many you are taking per day. Are there any non-medical detoxes in your area? Call AA or NA. They may be able to make a suggestion for you. Hospitals will do a medical detox. Unless you are taking a TREMENDOUS amount of pills, the most you should feel is uncomfortable, some cramping and achiness. You might even experience diarrhea, chills, sweats, eyes tearing and inability to sleep. Try to cut you usage in half for a few days. Then...just quit. Three days is all withdrawal is going to last. It's afterwards you are going to need support. What is going to prevent you from taking other opiates in the future? I am not a big fam of NA, but, there are other groups out there that can support you with your addiction. Many people graduate to other opiates. Be careful.
: Can anyone tell me how to wean yourself off of Lortabs. I have tried several times but the misery of withdrawal would not allow me to continue. I am very depressed & feel so very lonely. My husband does not understand nor do most of my friends. I have also had an addictive personality - I should have known better than to start taking these. Please - someone give me some advise. The pain of withdrawal is beyond describing. I'm sure there are people who can relate.